Authors Index, Vol. 8, 2002

Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$

N. M. Atakishiyev, A. U. Klimyk

Methods Funct. Anal. Topology 8 (2002), no. 3, 1-12

Generalized selfadjoint operators and their singular perturbations

Yurij M. Berezansky, Johannes Brasche

Methods Funct. Anal. Topology 8 (2002), no. 4, 1-14

Pascal measure on generalized functions and the corresponding generalized Meixner polynomials

Yurij M. Berezansky

Methods Funct. Anal. Topology 8 (2002), no. 1, 1-13

A generalized sum of the quadratic forms

J. Brasche, L. Nizhnik

Methods Funct. Anal. Topology 8 (2002), no. 3, 13-19

On the inverse spectral problem for a commutative field of operator-valued Jacobi matrices

Yu. A. Chapovsky

Methods Funct. Anal. Topology 8 (2002), no. 1, 14-22

On quasi-linear representations of nonlinear strongly continuous operators

Ya. M. Dymarskii

Methods Funct. Anal. Topology 8 (2002), no. 3, 20-26

The local spectral theory of equiparanormal operators II

Levon Gevorgyan

Methods Funct. Anal. Topology 8 (2002), no. 2, 1-9

On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space

Myroslav L. Gorbachuk, Yuri G. Mokrousov

Methods Funct. Anal. Topology 8 (2002), no. 1, 23-29

Unconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols

G. M. Gubreev, A. A. Tarasenko

Methods Funct. Anal. Topology 8 (2002), no. 1, 30-35

1-D Schrödinger operators with singular Gordon potentials

R. O. Hryniv, Ya. V. Mykytyuk

Methods Funct. Anal. Topology 8 (2002), no. 1, 36-48

On the extended stochastic integral connected with the gamma-measure on an infinite-dimensional space

N. A. Kachanovsky

Methods Funct. Anal. Topology 8 (2002), no. 2, 10-32

Analytic aspects of Poissonian white noise analysis

Yuri G. Kondratiev, Tobias Kuna, Maria João Oliveira

Methods Funct. Anal. Topology 8 (2002), no. 4, 15-48

A variant of the inverse negative eigenvalues problem in singular perturbation theory

V. Koshmanenko

Methods Funct. Anal. Topology 8 (2002), no. 1, 49-69

The generalized Ismagilov conjecture for the group $B_0^N.$ I.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 2, 33-49

The generalized Ismagilov conjecture for the group $B_0^N.$ II.

A. V. Kosyak

Methods Funct. Anal. Topology 8 (2002), no. 3, 27-45

Large deviations type inequality for the supremum of the heat random field

Yu. V. Kozachenko, G. M. Leonenko

Methods Funct. Anal. Topology 8 (2002), no. 3, 46-49

Nonlinear Gaussian transformation in separable Hilbert spaces

Agnieszka Kozak

Methods Funct. Anal. Topology 8 (2002), no. 2, 50-58

Coxeter functors for a certain class of *-quivers and *-algebras

S. A. Kruglyak

Methods Funct. Anal. Topology 8 (2002), no. 4, 49-57

Nonlocal perturbations of the radial wave equation. Lax-Phillips approach

S. A. Kuzhel

Methods Funct. Anal. Topology 8 (2002), no. 2, 59-68

Sobolev's problem for general elliptic systems of Lere-Volevich's structure

V. N. Los

Methods Funct. Anal. Topology 8 (2002), no. 4, 58-71

Krein type formula for canonical resolvents of dual pairs of linear relations

M. M. Malamud, V. I. Mogilevskii

Methods Funct. Anal. Topology 8 (2002), no. 4, 72-100

Some remarks on completely bounded maps

S. M. Malamud

Methods Funct. Anal. Topology 8 (2002), no. 2, 69-87

Order properties of convergent sequences of unbounded measurable operators affiliated to a finite von Neumann algebra

M. A. Muratov

Methods Funct. Anal. Topology 8 (2002), no. 3, 50-60

Normal functional indices and normal duality

I. V. Orlov

Methods Funct. Anal. Topology 8 (2002), no. 3, 61-71

Monomial ∗-algebras and Tapper's conjecture

Stanislav V. Popovych

Methods Funct. Anal. Topology 8 (2002), no. 1, 70-74

Morse functions with finite number of singularities on a plane

A. O. Prishlyak

Methods Funct. Anal. Topology 8 (2002), no. 1, 75-78

On "good" vectors for family of unbounded operators and their application

Yu. S. Samoĭlenko, A. V. Strelets

Methods Funct. Anal. Topology 8 (2002), no. 2, 88-100

On bounded and unbounded idempotents whose sum is a multiple of the identity

Yuriĭ Samoĭlenko, Lyudmila Turowska

Methods Funct. Anal. Topology 8 (2002), no. 1, 79-100

Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum

S. M. Saprikin

Methods Funct. Anal. Topology 8 (2002), no. 3, 72-84

The density and cellularity of the spaces of signed measures and probabilirty measures

A. A. Zaitov

Methods Funct. Anal. Topology 8 (2002), no. 3, 85-89

Nonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application

Andrej V. Zavorotinskij

Methods Funct. Anal. Topology 8 (2002), no. 3, 90-96


All Issues